# SDR IPXA2017053117744

- Difficulty date: May 15, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,392 hours, 15,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING FIXED L/E INNER BEADED DOUBLER IS CRACKED BETWEEN XORS. 673.3 AND 703.5.   REPAIRED THE DOUBLER IAW EA 011-5740-01-A6805 REV  I/R, AND EO MD11-5720-64411-A.   MAJOR.
